# SDR ALGA086493

- Difficulty date: May 23, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N417AL
- Make and model: Bell 407
- Aircraft serial: 53054
- Aircraft time: 6,789 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Universal
- Part number: 406310405101
- Part serial: RXFS4497
- Condition: Worn
- Location: Main Rotor
- Part time: 1,337 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING WORN AND RATCHETY.
